Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How is MIPH for piles & fissure ?

I am 28 years old and i am suffering from fissure problem since last 3 years it gets developed and goes away, now i got probem of piles from 6 months and its of 2nd degree non bleeding , only itching and burning. Doc advised me to go for MIPH, stapler method for piles and told me both piles and fissure will be treated. Is it advisable to go for MIPH ? and will it teate fissure also? is there any serious side effects of this procedure?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Kalpesh

Welcome to HealthcareMagic.

Fissures and piles are aggravated by constipation and diet habits . If medial treatment does not give relief , ssurgery is the next option.You can go ahead with the procedure.MIPH can treate fissures and piles.There can be recurrence at another site if constipation or aggravating features are not solved.There are not many side effects of this procedure.This procedure aims at decreasing pain .

Take care.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor